# SDR COMA9710474

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT HAND BLEED AIR DUCT LEAK WARNING ACTIVATED.  REPLACED TWO DEFECTIVE LEAK WARNING SENSORS.
